Segui
Fernando Farroni
Fernando Farroni
Dipartimento di Matematica e Applicazioni "R. Caccioppoli"
Email verificata su unina.it
Titolo
Citata da
Citata da
Anno
Stability for p-Laplace type equation in a borderline case
F Farroni, L Greco, G Moscariello
Nonlinear Analysis: Theory, Methods & Applications 116, 100-111, 2015
132015
Quasiconformal mappings and exponentially integrable functions
F Farroni, R Giova
Studia Mathematica 2 (203), 195-203, 2011
132011
The Distance to in the Grand Orlicz Spaces
F Farroni, R Giova
Journal of Function Spaces and Applications 2013, 2013
12*2013
A nonlinear parabolic equation with drift term
F Farroni, G Moscariello
Nonlinear Analysis 177, 397-412, 2018
112018
Quasiconformal mappings and sharp estimates for the distance to L∞ in some function spaces
F Farroni, R Giova
Journal of Mathematical Analysis and Applications 395 (2), 694-704, 2012
112012
Noncoercive quasilinear elliptic operators with singular lower order terms
F Farroni, L Greco, G Moscariello, G Zecca
Calculus of Variations and Partial Differential Equations 60 (3), 83, 2021
92021
A sharp blow-up estimate for the Lebesgue norm
F Farroni, A Fiorenza, R Giova
Revista Matemtica Complutense 32, 745-766, 2019
92019
A quantitative estimate for mappings of bounded inner distortion
F Farroni, G Moscariello
Calculus of Variations and Partial Differential Equations 51 (3-4), 657-676, 2014
92014
Change of variables for A∞ weights by means of quasiconformal mappings: sharp results
F Farroni, R Giova
Ann. Acad. Sci. Fenn. Math 38 (2), 785-796, 2013
92013
Estimates for p-Laplace type equation in a limit case
F Farroni, L Greco, G Moscariello
arXiv preprint arXiv:1312.3126, 2013
82013
BEST CONSTANT AND EXTREMALS FOR A VECTOR POINCAR E INEQUALITY WITH WEIGHTS
F Farroni, R Giova, T Ricciardi
Scientiae Mathematicae Japonicae 71 (2), 111-126, 2010
72010
A formula for the anisotropic total variation of SBV functions
F Farroni, N Fusco, SGL Bianco, R Schiattarella
Journal of Functional Analysis 278 (9), 108451, 2020
62020
Nonlinear evolution problems with singular coefficients in the lower order terms
F Farroni, L Greco, G Moscariello, G Zecca
Nonlinear Differential Equations and Applications NoDEA 28 (4), 38, 2021
52021
Regularity points of ACL-homeomorphisms in the plane
F Farroni, R Giova, C Sbordone
Contemporary Mathematics 594, 167-178, 2013
32013
An Example of a Functional which is Weakly Lower Semicontinuous on for every but not on
F Farroni, R Giova, F Murat
Zeitschrift fr Analysis und ihre Anwendungen 30 (1), 59-69, 2011
32011
Asymptotic stability estimates for some evolution problems with singular convection field
F Farroni
Ricerche di Matematica 71 (2), 441-457, 2022
22022
On some non-local approximation of nonisotropic Griffith-type functionals
F Farroni, G Scilla, F Solombrino
arXiv preprint arXiv:2104.10498, 2021
22021
Homeomorphisms of finite inner distortion: composition operators on Zygmund-Sobolev and Lorentz-Sobolev spaces
F Farroni, R Giova, G Moscariello, R Schiattarella
Mathematica Scandinavica, 34-52, 2015
22015
Noncoercive parabolic obstacle problems
F Farroni, L Greco, G Moscariello, G Zecca
Advances in Nonlinear Analysis 12 (1), 20220322, 2023
12023
BMO-type seminorms generating Sobolev functions
F Farroni, SGL Bianco, R Schiattarella
Journal of Mathematical Analysis and Applications 491 (1), 124298, 2020
12020
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20